About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 356132, 18 pages
http://dx.doi.org/10.1155/2012/356132
Research Article

On Impulsive Boundary Value Problems of Fractional Differential Equations with Irregular Boundary Conditions

1School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 25 February 2012; Accepted 4 September 2012

Academic Editor: Yong H. Wu

Copyright © 2012 Guotao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guotao Wang, Bashir Ahmad, and Lihong Zhang, “On Impulsive Boundary Value Problems of Fractional Differential Equations with Irregular Boundary Conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 356132, 18 pages, 2012. doi:10.1155/2012/356132